zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Some limit theorems for the eigenvalues of a sample covariance matrix. (English) Zbl 0491.62021

MSC:
62E20Asymptotic distribution theory in statistics
60F05Central limit and other weak theorems
62H10Multivariate distributions of statistics
15B52Random matrices
15A18Eigenvalues, singular values, and eigenvectors
WorldCat.org
Full Text: DOI
References:
[1] Anderson, T. W.: An introduction to multivariate statistical analysis. (1958) · Zbl 0083.14601
[2] Arharov, L. V.: Limit theorems for the characteristical roots of a sample covariance matrix. Soviet math. Dokl. 12, 1206-1209 (1971)
[3] Arnold, L.: On the asymptotic distribution of the eigenvalues of random matrices. J. math. Anal. appl. 20, 262-268 (1967) · Zbl 0246.60029
[4] Arnold, L.: On Wigner’s semicircle law for the eigenvalues of random matrices. Z. wahrsch. Verw. gebiete 19, 191-198 (1971) · Zbl 0212.51006
[5] Carmeli, M.: Statistical theory of energy levels and random matrices in physics. J. statist. Phys. 10, 259-297 (1974)
[6] Chung, K. L.: A course in probability theory. (1968) · Zbl 0159.45701
[7] Erdélyi, A.; Magnus, W.; Oberhettinger, F.; Tricomi, F.: Higher transcendental functions. 1 (1953) · Zbl 0051.30303
[8] Feller, W.: An introduction to probability theory and its applications. 1 (1968) · Zbl 0155.23101
[9] Feller, W.: An introduction to probability theory and its applications. 2 (1971) · Zbl 0219.60003
[10] Grenander, U.: Probabilities on algebraic structures. (1963) · Zbl 0131.34804
[11] Grenander, U.; Silverstein, J.: Spectral analysis of networks with random topologies. SIAM J. Appl. math. 32, No. 2, 499-519 (1977) · Zbl 0355.94043
[12] Jonsson, D.: Some limit theorems for the eigenvalues of a sample covariance matrix. Technical report no. 6 (1976)
[13] Karlin, S.: A first course in stochastic processes. (1969)
[14] Krishnaiah, P. R.: Some recent developments on real multivariate distributions. Develop. statist. 1, 135-169 (1978) · Zbl 0415.62035
[15] Marčenko, V. A.; Pastur, L. A.: Distributions of eigenvalus of some sets of random matrices. Math. USSR-sb. 1, 507-536 (1967)
[16] Rao, C. R.: Linear statistical inference and its applications. (1973) · Zbl 0256.62002
[17] Wachter, K. W.: The strong limits of random matrix spectra for sample matrices of independent elements. Ann. probab. 6, 1-18 (1978) · Zbl 0374.60039
[18] Wigner, E. P.: Characteristic vectors of bordered matrices with infinite dimensions. Ann. of math. 62, 548-564 (1955) · Zbl 0067.08403
[19] Wigner, E. P.: On the distributions of the roots of certain symmetric matrices. Ann. of math. 67, 325-327 (1958) · Zbl 0085.13203